List of Publications

  1. A. Hanaki, A. Hida, A remark on Mp-groups, Osaka J. Math. 29, 71--74 (1992), LINK
  2. A. Hanaki, On minimal non Mp-groups, Arch. Math. 60, 316--320 (1993), DOI:10.1007/BF01207184
  3. A. Hanaki, A characterization of Mp-groups, Proc. Amer. Math. Soc. 121, 357--359 (1994), DOI:10.2307/2160408
  4. A. Hanaki, Generalized isoclinism and characters of finite groups, Indag. Math. (N.S.) 6, 411--418 (1995), DOI:10.1016/0019-3577(96)81756-3
  5. A. Hanaki, A condition of conjugacy classes and character degrees, Osaka J. Math. 33, 207--216 (1996), LINK
  6. A. Hanaki, T. Okuyama, Groups with some combinatorial properties, Osaka J. Math. 34, 337--356 (1997), LINK
  7. A. Hanaki, Self dual groups of order p5 (p an odd prime), Osaka J. Math. 34, 357--361 (1997), LINK
  8. A. Hanaki, I. Miyamoto, Classification of association schemes with 16 and 17 vertices, Kyushu J. Math. 52(2), 383--395 (1998), DOI:10.2206/kyushujm.52.383
  9. A. Hanaki, I. Miyamoto, Classification of association schemes with 18 and 19 vertices, Korean J. Comput. Appl. Math. 5 (3), 543--551 (1998), DOI:10.1007/BF03008881 LINK
  10. A. Hanaki, S. Koshitani, Local subgroups and group algebras of finite p-solvable groups, Algebr. Represent. Theory. 1, 155--159 (1998), DOI:10.1023/A:1009937601589
  11. A. Hanaki, M. Miyamoto, D. Tambara, Quantum Galois theory for finite groups, Duke Math. J. 97 (3), 541--544 (1999), DOI:10.1215/S0012-7094-99-09720-X
  12. A. Hanaki, I. Miyamoto, Classification of primitive association schemes of order up to 22, Kyushu J. Math. 54 (1), 81--86 (2000), DOI:10.2206/kyushujm.54.81
  13. A. Hanaki, Semisimplicity of adjacency algebras of association schemes, J. Algebra. 225, 124--129 (2000), DOI:10.1006/jabr.1999.8125
  14. A. Hanaki, Skew-symmetric Hadamard matrices and association schemes, SUT J. Math. 36 (2), 251--258 (2000), LINK
  15. A. Hanaki, M. Hirasaka, Theory of Hecke algebras to association schemes, SUT J. Math. 38 (1), 61--66 (2002), LINK
  16. A. Hanaki, Locality of a modular adjacency algebra of an association scheme of prime power order, Arch. Math. 79, 167--170 (2002), DOI:10.1007/s00013-002-8300-7
  17. A. Hanaki, I. Miyamoto, Classification of association schemes of small order, Discrete. Math. 264, 75--80 (2003), DOI:10.1016/S0012-365X(02)00551-4
  18. A. Hanaki, Representations of association schemes and their factor schemes, Graphs Combin. 19 (2), 195--201 (2003), DOI:10.1007/s00373-002-0498-4
  19. A. Hanaki, K. Hirotsuka, Irreducible representations of wreath products of association schemes, J. Algebraic. Combin. 18 (1), 47--52 (2003), DOI:10.1023/A:1025117409460
  20. A. Hanaki, Characters of association schemes and normal closed subsets, Graphs Combin. 19 (3), 363--369 (2003), DOI:10.1007/s00373-002-0512-x
  21. A. Hanaki, Character products of association schemes, J. Algebra. 283 (2), 596--603 (2005), DOI:10.1016/j.jalgebra.2004.10.009
  22. A. Hanaki, M. Yoshikawa, On modular standard modules of association schemes, J. Algebraic. Combin. 21 (3), 269--279 (2005), DOI:10.1007/s10801-005-6911-3
  23. A. Hanaki, K. Uno, Algebraic structure of association schemes of prime order, J. Algebraic. Combin. 23 (2), 189--195 (2006), DOI:10.1007/s10801-006-6923-7
  24. A. Hanaki, Characters of association schemes containing a strongly normal closed subset of prime index, Proc. Amer. Math. Soc. 135 (9), 2683--2687 (2007), DOI:10.1090/S0002-9939-07-08835-1
  25. A. Hanaki, Nilpotent schemes and group-like schemes, J. Combin. Theory Ser. A. 115, 226--236 (2008), DOI:10.1016/j.jcta.2007.05.007
  26. A. Hanaki, M. Hirasaka, K. Uno, Commutativity of association schemes of prime square order having non-trivial thin closed subsets, J. Algebraic Combin. 27 (3), 307--316 (2008), DOI:10.1007/s10801-007-0090-3
  27. A. Hanaki, Clifford theory for commutative association schemes, Discrete. Math. 308, 2970--2975 (2008), DOI:10.1016/j.disc.2007.08.018
  28. A. Hanaki, Y. Hieda, Representation of p'-valenced Schurian schemes, SUT J. Math. 44 (2), 169--179 (2008), LINK
  29. A. Hanaki, Clifford theory for association schemes, J. Algebra. 321 (6), 1686--1695 (2009), DOI:10.1016/j.jalgebra.2009.01.006
  30. A. Hanaki, I. Ponomarenko, A modular absolute bound condition for primitive association schemes, J. Algebraic Combin. 29, 447--456 (2009), DOI:10.1007/s10801-008-0145-0
  31. A. Hanaki, Representations of finite association schemes, European J. Combin. 30, 1477--1496 (2009), DOI:10.1016/j.ejc.2008.11.004
  32. A. Hanaki, A category of association schemes, J. Combin. Theory Ser. A. 117, 1207--1217 (2010), DOI:10.1016/j.jcta.2009.10.004
  33. A. Hanaki, Faithful representations of association schemes, Proc. Amer. Math. Soc. 139 (9), 3191--3193 (2011), DOI:10.1090/S0002-9939-2011-11026-8
  34. A. Hanaki, K. Kim, Y. Maekawa, Terwilliger algebras of direct and wreath products of association schemes, J. Algebra. 343 (1), 195--200 (2011), DOI:10.1016/j.jalgebra.2011.05.035
  35. A. Hanaki, Clifford type theorems for association schemes and their algebraic fusions, J. Algebra. 363, 1--7 (2012), DOI:10.1016/j.jalgebra.2012.04.021
  36. Y. Asaba, A. Hanaki, A construction of integral standard generalized table algebras from parameters of projective geometries, Israel J. Math. 194 (1) 395--408 (2013), DOI:10.1007/s11856-012-0083-3
  37. A. Hanaki, M. Hirasaka, Commutativity of association schemes of order pq, East Asian Math. J. 29 (1), 39--52 (2013), DOI:10.7858/eamj.2013.004
  38. A. Hanaki, P.-H. Zieschang, On imprimitive noncommutative association schemes of order 6, Comm. Algebra. 42 (3), 1151--1199 (2014), DOI:10.1080/00927872.2012.735303
  39. A. Hanaki, Y. Miyazaki, Clifford theory for association schemes II, J. Algebra. 408, 109--114 (2014), DOI:10.1016/j.jalgebra.2013.09.043
  40. A. Hanaki, M. Yoshikawa, Thin coherent configurations and groupoids, J. Algebra Appl. 14 (2), 1450074 (2015), DOI:10.1142/S0219498814500741
  41. A. Hanaki, M. Hirasaka, Zeta functions of adjacency algebras of association scemes of prime order or rank two, Hokkaido Math. J. 45 (1), 75--91 (2016), DOI:10.14492/hokmj/1470080749
  42. A. Hanaki, Modular adjacency algebras, standard representations, and p-ranks of cyclotomic association schemes, J. Algebraic Combin. 44, 587--602 (2016), DOI:10.1007/s10801-016-0681-y
  43. A. Hanaki, Y. Miyazaki, O. Shimabukuro, Modular representation theory of BIB designs, Linear Algebra Appl. 514, 174--197 (2017), DOI:10.1016/j.laa.2016.10.030
  44. A. Hanaki, Simplicity of p-blocks of modular adjacency algebras of association schemes, J. Algebra. 474, 126--133 (2017), DOI:10.1016/j.jalgebra.2016.11.012
  45. A. Hanaki, O. Shimabukuro, Indecomposable decompositions of modular standard modules for two families of association schemes, J. Algebraic Combin. 46, 445--453 (2017), DOI:10.1007/s10801-017-0758-2
  46. A. Hanaki, Tamaschke's results on Schur rings and a generalization of association schemes, to appear in J. Math. Sci.
  47. A. Hanaki, H. Yajima, H. Yoshino, p-Ranks of conference matrices and association schemes, submitted.

Miscellaneous

  1. A. Hanaki, P.-H. Zieschang, Representation theory of non-commutative association schemes of order 6, Oberwolfach Preprints 2010-07.